# SDR QXEA9500046

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11095
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: S80227
- Condition: Low Pressure
- Location: Galley
- Component: Switlik, S130508
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG - ESCAPE SLIDE BOTTLE PRESSURE IS IN RED ARC.  SERVICED BOTTLE TO 3200PSI IAW MAINT MANUAL.  AIRCRAFT RETURNED TO SERVICE.
